# SDR SWAA2018030720273

- Difficulty date: January 14, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 50,545 hours, 24,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FLAP OUTBOARD INBOARD CORNER TRAILING EDGE DELAMINATED.  R & R THE AFT FLAP IAW MM.
